# SDR AALA951932

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1434A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11419
- Engine: Rroyce TAYMK65015
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hpc Blade
- Part number: JR29549
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,575 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MSP - FLT 0080 - EN ROUTE DFW/MSP, THE NR 2 ENGINE HAD HIGH N2 VIBRATIONS, PERFORMED ICE SHEDDING PROCEDURES AND NR 2 ENGINE FLAMED OUT.  DESCENDED FROM 35,000 FEET TO 24,000 FEET AND ACCOMPLISHED SUCCESSFUL WINDMILL START, NR 2 ENGINE STILL HAD N2 VIBRATIONS.  KEPT NR 2 ENGINE AT 50 PERCENT THROTTLE, LANDED MSP WITHOUT INCIDENT.  NO OTHER ABNORMAL INDICATIONS OCCURRED.  REPLACED NR 2 ENGINE IAW 72-00-00-5 AND 71-00-00-4, RUN-UP OK.  SHOP FINDINGS:  ONE EACH HPC STAGE 1 BLADE FAILED AT MID-SPAN DUE TO POSSIBLE IMPACT DAMAGE AT LEADING EDGE RESULTING IN EXTENSIVE SECONDARY DAMAGE DOWNSTREAM IN HPC.  ENGINE PROCESSED THROUGH SHOP AND RETURNED TO SERVICE.  (X)
